# SDR CA991103085

- Difficulty date: October 21, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 21,227 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: MPN47045131
- Condition: Failed
- Location: Stab Trim
- Part time: 21,726 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) POST TAKE OFF ECAM MESSAGE, FLIGHT CONTROL ELEVAT0OR AILERION COMPUTER FAULTS 1 AND 2. AIRCRAFT DIVERTED AND LANDED. REPLACED HORIZONTAL STAB PITCH TRIM ACTUATOR (HSTA)
